# SDR USAA060546

- Difficulty date: April 3, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF RT WING JUST I/B OF PYLON ON L/E 7 LOOSE FASTENERS.  REMOVED 7 FASTENERS AND REPLACED WITH NEW FASTENERS IAW SRM 51-40-02.
